MAUDE Adverse Event Report: RESOLVE SURGICAL TECHNOLOGIES ATTACHMENT BIT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

RESOLVE SURGICAL TECHNOLOGIES ATTACHMENT BIT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 391.883
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent the surgery with the cable tensioner.First, the knob of the cable tensioner did not turn when the tension was being put on.After cutting the cable and washing the cable tensioner with physiological saline, the knob could be turned.Next, using a new cable, the tension was applied to the cable tensioner.Then locked the tension holder and the tension was released by reverse-rotating the knob, but the cable tensioner could not be removed from the tension holder.The surgery was completed successfully within thirty (30) minutes delay.No further information is available.This report is for one (1) attachment bit.This is report 7 of 7 for complaint (b)(4).
 
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d10: date of concomitant therapy is (b)(6) 2021.G2 h3, h4, h6: part: 391.883.Lot: p031515.Manufacturing site: selzach.Release to warehouse date: august 29, 2008.Supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.The product was returned to us customer quality (cq) for evaluation.The us cq team forwarded the device to the supplier resolve surgical for investigation.Visual analysis of the returned sample revealed no issues with the attachm-bit f/tension holder.No new additional information can be added after reviewing received files.The dimensional inspection was not performed due to the design of the device and inaccessibility of the internal components without the destruction of the device.The cannulation was verified to be clear by passing a cable through the device.The device was also able to attach and detach to the mating part with no issues.The device passed this functional check.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed for the attachm-bit f/tension holder as the device functioned as intended.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed the following drawings reflecting the current and manufactured revisions were reviewed: attachment bit orthopaedic cable system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTACHMENT BIT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
RESOLVE SURGICAL TECHNOLOGIES
375 river park circle
marquette MI 49855
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13266024
Report Number1833824-2022-00008
Device Sequence Number13878444
Product Code LXH
UDI-Device Identifier07611819719842
UDI-Public(01)07611819719842
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number391.883
Device Lot NumberP031515
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/14/2021
Supplement Date Received by Manufacturer01/18/2022
01/10/2022
Initial Report FDA Received Date01/17/2022
Supplement Report FDA Received Date01/18/2022
02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CABLE TENSIONER; PROVISIONAL TENSIONING DEVICE; TENSION HOLDER F/TEMP-USE; UNK - CABLE/WIRE
Patient SexUnknown